Advertisement

Journal of Mathematical Sciences

, Volume 89, Issue 2, pp 1133–1137 | Cite as

The chain of right simple semigroups in ordered semigroups

  • Niovi Kehayopulu
  • J. S. Ponizovskii
Article
  • 35 Downloads

Abstract

The relation ≤ is defined on the set of right ideals of an ordered semigroup. The main result of this paper is as follows: an ordered semigroup S is a chain of right simple ordered semigroups if and only if ≤ is an order relation. Bibliography: 3 titles.

Keywords

Order Relation Simple Semigroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Birkhoff,Lattice Theory, Providence (1967).Google Scholar
  2. 2.
    N. Kehayopulu, “The chain of right simple semigroups in ordered semigroups,”Math. Jpn.,36, No. 2, 207–209 (1991).MATHMathSciNetGoogle Scholar
  3. 3.
    B. Ponděliček, “The chain of right ideals in rings and semigroups,”Annal. Univ. Scient. de Rolando Eötvös Nomin., XX, 21–22 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • Niovi Kehayopulu
  • J. S. Ponizovskii

There are no affiliations available

Personalised recommendations